Jump to content
Acne.org
  • entries
    3
  • comments
    2
  • views
    462

Entries in this blog

 

Day 24

Hey guys,
so I'm now on Day 24 of my treatment. My skin has completely cleared up, but I'm suffering from side effects. 

I already suffer from some anxiety, and this drug has definitely made it worse. I have missing school due to my anxiety, and when I do go, I blush when people talk to me. And I'm not just talking about a little redness in my cheeks.. My whole entire face turns bright red (like a tomato). It gives me panic, so I've started to say something about it when it happens, (like "ugh! I'm on this acne medication that makes my face get so red sometimes!") but it still sucks. 

I have also had constipation and rectal bleeding. My dermatologist told me to take Metamucil (fiber) which has helped. This side effect seriously sucks.

My lips are extremely dry, and I apply auquaphor every 30 min.

I've had 3 nose bleeds so far.

My skin is suuupperrr dry, so I've been moisturizing.

I think my hair may be thinning, but I'm not sure. I've had really bad dandruff.

Back pain!!!!

Anyways, I'm seeing my dermatologist tomorrow, so he might take me off. 

 

fireflowers

fireflowers

01/30/2017

Last Reply:
02/01/2017

 

Day 12

Ok, so now I'm on Day 12, and it's going okay..

I've had really dry lips, which I'm constantly putting Auquaphor on, which has given my mouth a slimy feeling. I think it's the Aquaphor getting into my mouth and coating it...

I've also had some facial flushing. I already have some blushing from Social Anxiety, but the accutane has definitely made it worse
oh well. I try to not let it affect me/my mood, and if it happens, I make sure to tell myself that it does't matter and in 10 years no one will remember anyways.

I've also had a lot of back pain (lower back mostly), and tightness. 

fireflowers

fireflowers

01/13/2017

 

Day 5

Hey guys! So I've started Isotretinoin. 40mg/day for 5 months, but my dermatologist may bump it up to 60mg/day. I'm taking Myorisan. I've had moderate but persistent acne for the past 4 years... started out on my forehead and moved down to my cheeks and jaw/chin. I used to use benzoyl peroxide/ salicylic acid, and it worked at first, but then it came back. Then I had a dermatologist do Blue Light (bacteria killing lasers) which didn't do much. I then went on spironolactone (25mg, 2x a day) which helped some, but then I began to get cysts on my cheeks. I switched to a new dermatologist who prescribed Retin-A (every other night) and Benzoyl Peroxide/Clindamicyn mix (every morning). My skin got way clearer, as I was on spiro, retin-a, and bz/cm, but the spiro didn't make me feel great and I didn't want to have to keep up the regimen (and still be getting mild acne). So, I've started Isotretinoin! 

Today is my 5th day, but I haven't taken my pill yet. I take it around 6pm. 

Side effects: dry eyes been using eye drops about once a day. they usually feel dry about an hour or two after I take my pill slight headaches soreness back pain (especially when i'm sitting in an awkward position or not straight) dry lips been using aquaphor every hour or so, which has helped a tremendous amount slightly more anxious, but i'm not sure if it's due to the isotretinoin
I'm also worried about the hair loss... I have very thin curly hair, so I'm really hoping there's no loss or thinning!

 

fireflowers

fireflowers

01/06/2017

Last Reply:
03/03/2017

×